# SDR UALA2011120506661

- Difficulty date: December 4, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 43,188 hours, 11,275 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Defective
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PLACARD NEEDS TO BE REPLACED LT SIDE ACFT ROW 17.  INSTALLED EMERGENCY EXIT SIGN LENS COVER AND SECURED.
